Anisotropically diffused and damped Navier-Stokes equations

Pages: 349 - 358, Issue special, November 2015

 Abstract        References        Full Text (351.1K)          

Hermenegildo Borges de Oliveira - FCT - Universidade do Algarve, Campus de Gambelas, 8005-139 Faro, Portugal (email)

1 S.N. Antontsev, J.I. Díaz and S.I. Shmarev. Energy methods for free boundary problems. Progr. Nonlinear Differential Equations Appl. 48, Birkhäuser, 2002.
2 S.N. Antontsev and H.B. de Oliveira. Analysis of the existence for the steady Navier-Stokes equations with anisotropic diffusion. Adv. Differential Equations 19 (2014) no. 5-6, 441-472.
3 S.N. Antontsev and H.B. de Oliveira. Evolution problems of Navier-Stokes type with anisotropic diffusion. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 1-26, First online: 17 December 2015.
4 I. Fragalà, F. Gazzola and B. Kawohl. Existence and nonexistence results for anisotropic quasilinear elliptic equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (2004), no. 5, 715-734.
5 J.K. Djoko, and P.A. Razafimandimby. Analysis of the Brinkman-Forchheimer equations with slip boundary conditions. Appl. Anal. 93 (2014), no. 7, 1477-1494.
6 J. Frehse, J. Málek and M. Steinhauer. On analysis of steady flows of fluids with shear-dependent viscosity based on the Lipschitz truncation method. SIAM J. Math. Anal. 34 (2003), no. 5, 1064-1083.
7 J. Haškovec and C. Schmeiser. A note on the anisotropic generalizations of the Sobolev and Morrey embedding theorems. Monatsh. Math. 158 (2009), no. 1, 71-79.
8 V. Kalantarov and S. Zelik. Smooth attractors for the Brinkman-Forchheimer equations with fast growing nonlinearities. Commun. Pure Appl. Anal. 11 (2012), no. 5, 2037-2054.
9 J.-L. Lions. Quelques mèthodes de résolution des problèmes aux limites non liniaires. Dunod, Paris, 1969.
10 J. Málek, J. Nečas, M. Rokyta and M.R$\dot u$žička. Weak and measure-valued solutions to evolutionary PDEs. Chapman & Hall, London, 1996.
11 H.B. de Oliveira. On the influence of an absorption term in incompressible fluid flows. Adv. Math. Fluid Mech. Springer-Verlag (2010), 409-424.
12 H.B. de Oliveira. Existence of weak solutions for the generalized Navier-Stokes equations with damping. NoDEA Nonlinear Differential Equations Appl. 20 (2013) no. 3, 797-824.
13 J. Rákosník. Some remarks to anisotropic Sobolev spaces. II. Beiträge Anal. No. 15 (1980), 127-140 (1981).
14 M. Troisi. Teoremi di inclusione per spazi di Sobolev non isotropi. Ricerche Mat. 18 (1969), 3-24.

Go to top